# SDR GTIA030524

- Difficulty date: June 18, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD FS 160-200 LBL 24 INCHES DELAMINATED AND CORRODED INSERTS AND FASTENERS.  REMOVED FLOORBOARD.  FABRICATED NEW PANEL INSTALLED NEW FLOORBOARD.  (M)
